# SDR SWIA202265118

- Difficulty date: February 26, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FORWARD FUSELAGE LOWER SKIN BETWEEN FR18 - FR19 AND BETWEEN STRG 27R - STRG 28R.   (C-CHECK RO 3-19-2022)   REPAIRED FORWARD FUSELAGE LOWER SKIN BETWEEN FR18-19 AND BETWEEN STRG 27R-28R REF SRM 53-10-01/ REPAIR 08P.
